# SDR ABXA050179

- Difficulty date: July 28, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,976 hours, 26,442 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800141
- Part serial: 768365
- Condition: Defective
- Location: Oil Press Indica
- Part time: 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE OIL PRESSURE PEGGED OFF SCALE HIGH.  ENGINE WAS SECURED AND FLIGHT CONTINUED ON TO IAD.  OIL PRESSURE REMAINED PEGGED OUT HIGH.  PERFORMED ENGINE INSPECTION IAW P&W JT3D MM 72-00.  OIL FILTER FOUND CLEAN.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER IAW DC-8 AMM.  GROUND RUN CHECKED GOOD.
